Publication details

A note on some new hook-content identities

Authors

SEDLÁK Michal BISIO Alessandro

Year of publication 2021
Type Article in Periodical
Magazine / Source Journal of Algebraic Combinatorics
MU Faculty or unit

Faculty of Informatics

Citation
Web https://doi.org/10.1007/s10801-019-00931-5
Doi http://dx.doi.org/10.1007/s10801-019-00931-5
Keywords Hook-content formula; Schur-Weyl duality; Symmetric group; Representation theory
Description Based on the work of Vershik (J Sov Math 59(5):1029-1040, 1992), we introduce two new combinatorial identities. We show how these identities can be used to prove a new hook-content identity. The main motivation for deriving this identity was a particular optimization problem in the field of quantum information processing.
Related projects:

You are running an old browser version. We recommend updating your browser to its latest version.

More info